Alert archive / Arizona / Wind Advisories in 2014
Wind Advisory 4, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Mar 14, 2014, 2:30 PM MST for 4 counties in Arizona. It took effect at Mar 15, 2014, 11:00 AM MST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2014, 2:30 PM MST (21:30 UTC)
- In effect from
- Mar 15, 2014, 11:00 AM MST
- Expired
- Mar 16, 2014, 12:12 AM MST
- In force
- 13 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 81 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 754 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
998 WWUS75 KFGZ 142130 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 230 PM MST FRI MAR 14 2014 AZZ010-011-013-014-039-040-150530- /O.NEW.KFGZ.WI.Y.0004.140315T1900Z-140316T0300Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...DILKON 230 PM MST FRI MAR 14 2014 ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SATURDAY. * TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND CONTINUE INTO SATURDAY EVENING. * WINDS...NORTH TO NORTHWEST 25 TO 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD ALSO DEVELOP CAUSING REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
7 follow-up statements
547 WWUS75 KFGZ 150413 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 913 PM MST FRI MAR 14 2014 AZZ010-011-013-014-039-040-151300- /O.CON.KFGZ.WI.Y.0004.140315T1900Z-140316T0300Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...DILKON 913 PM MST FRI MAR 14 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MST SATURDAY... * TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON AND CONTINUE INTO SATURDAY EVENING. * WINDS...NORTH TO NORTHWEST 25 TO 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD ALSO DEVELOP CAUSING REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
704 WWUS75 KFGZ 151145 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 445 AM MST SAT MAR 15 2014 AZZ010-011-013-014-039-040-151945- /O.CON.KFGZ.WI.Y.0004.140315T1900Z-140316T0300Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...DILKON 445 AM MST SAT MAR 15 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING... * TIMING...WINDS WILL INCREASE THIS AFTERNOON AND CONTINUE INTO THIS EVENING. * WINDS...NORTH TO NORTHWEST 25 TO 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD ALSO DEVELOP CAUSING REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
132 WWUS75 KFGZ 151623 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 923 AM MST SAT MAR 15 2014 AZZ016-017-160300- /O.EXB.KFGZ.WI.Y.0004.140315T1800Z-140316T0300Z/ EASTERN MOGOLLON RIM-WHITE MOUNTAINS- INCLUDING THE CITY OF...SHOW LOW 923 AM MST SAT MAR 15 2014 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING...WINDS WILL INCREASE THIS AFTERNOON AND CONTINUE INTO THIS EVENING. * WINDS...NORTH TO NORTHWEST 25 TO 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ010-011-013-014-039-040-160300- /O.EXT.KFGZ.WI.Y.0004.140315T1800Z-140316T0300Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...DILKON 923 AM MST SAT MAR 15 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MST THIS EVENING... * TIMING...WINDS WILL INCREASE THIS AFTERNOON AND CONTINUE INTO THIS EVENING. * WINDS...NORTH TO NORTHWEST 25 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. DRIVERS ON INTERSTATE 40 FROM WINSLOW TO THE NEW MEXICO STATE LINE WILL EXPERIENCE STRONG CROSS WINDS. AREAS OF BLOWING DUST COULD ALSO DEVELOP CAUSING REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
782 WWUS75 KFGZ 152044 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 144 PM MST SAT MAR 15 2014 AZZ010-160300- /O.NEW.KFGZ.DS.W.0001.140315T2044Z-140316T0300Z/ /O.CON.KFGZ.WI.Y.0004.000000T0000Z-140316T0300Z/ CHINLE VALLEY- INCLUDING THE CITIES OF...CHINLE...KAYENTA 144 PM MST SAT MAR 15 2014 ...DUST STORM WARNING IN EFFECT UNTIL 8 PM MST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A DUST STORM WARNING...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING...STRONG WINDS WILL CONTINUE INTO THIS EVENING. * WINDS...NORTH TO NORTHWEST 25 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * VISIBILITY...LESS THAN 1/4 MILE IN LOCALIZED AREAS...WITH WIDESPREAD AREAS REDUCED TO UNDER 1 MILE. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST WILL CAUSE REDUCED VISIBILITY...WITH HAZARDOUS DRIVING CONDITIONS IN SOME AREAS. THIS INCLUDES PORTIONS OF HIGHWAY 160 AND HIGHWAY 191. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. A DUST STORM WARNING MEANS VISIBILITIES ARE LESS THAN ONE QUARTER MILE DUE TO BLOWING DUST. TRAVEL COULD BECOME EXTREMELY DANGEROUS. PERSONS WITH RESPIRATORY PROBLEMS SHOULD MAKE PREPARATIONS TO STAY INDOORS UNTIL THE STORM PASSES. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ018-160445- /O.EXB.KFGZ.WI.Y.0004.000000T0000Z-140316T1000Z/ NORTHERN GILA COUNTY- INCLUDING THE CITY OF...PAYSON 144 PM MST SAT MAR 15 2014 ...WIND ADVISORY IN EFFECT UNTIL 3 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM MST SUNDAY. * TIMING...WINDS WILL INCREASE LATER THIS AFTERNOON AND CONTINUE INTO THE OVERNIGHT HOURS. * WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ016-017-160445- /O.EXT.KFGZ.WI.Y.0004.000000T0000Z-140316T1000Z/ EASTERN MOGOLLON RIM-WHITE MOUNTAINS- INCLUDING THE CITY OF...SHOW LOW 144 PM MST SAT MAR 15 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM MST SUNDAY... * TIMING...WINDS WILL INCREASE THIS AFTERNOON AND CONTINUE INTO THE OVERNIGHT HOURS. * WINDS...NORTH TO NORTHWEST 25 TO 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ011-013-014-039-040-160300- /O.CON.KFGZ.WI.Y.0004.000000T0000Z-140316T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON 144 PM MST SAT MAR 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * TIMING...STRONG WINDS WILL CONTINUE INTO THIS EVENING. * WINDS...NORTH TO NORTHWEST 25 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. DRIVERS ON INTERSTATE 40 FROM WINSLOW TO THE NEW MEXICO STATE LINE WILL EXPERIENCE STRONG CROSS WINDS. AREAS OF BLOWING DUST COULD ALSO DEVELOP CAUSING REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
931 WWUS75 KFGZ 160306 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 806 PM MST SAT MAR 15 2014 AZZ010-160415- /O.EXP.KFGZ.DS.W.0001.000000T0000Z-140316T0300Z/ /O.EXP.KFGZ.WI.Y.0004.000000T0000Z-140316T0300Z/ CHINLE VALLEY- INCLUDING THE CITIES OF...CHINLE...KAYENTA 806 PM MST SAT MAR 15 2014 ...DUST STORM WARNING HAS EXPIRED... ...WIND ADVISORY HAS EXPIRED... NORTH WINDS HAVE DECREASED BELOW ADVISORY CRITERIA. NORTHERLY WINDS 15 TO 30 MPH CAN STILL BE EXPECTED THROUGH MIDNIGHT MST. AREAS OF BLOWING DUST WILL CONTINUE TO DECREASE WITH INCREASING VISIBILITIES. CURRENT SATELLITE SHOWS SOME DUST STILL IN THE AREA THAT MAY HAVE BEEN ELEVATED A FEW THOUSAND FEET IN THE AIR...THIS WILL ALSO HELP IMPROVE VISIBILITIES OVERNIGHT. $$ AZZ011-013-014-039-040-160415- /O.EXP.KFGZ.WI.Y.0004.000000T0000Z-140316T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON 806 PM MST SAT MAR 15 2014 ...WIND ADVISORY HAS EXPIRED... NORTH WINDS HAVE DECREASED BELOW ADVISORY CRITERIA. NORTHERLY WINDS 15 TO 30 MPH CAN STILL BE EXPECTED THROUGH MIDNIGHT MST. $$ AZZ016>018-161000- /O.CON.KFGZ.WI.Y.0004.000000T0000Z-140316T1000Z/ EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- INCLUDING THE CITIES OF...SHOW LOW...PAYSON 806 PM MST SAT MAR 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST SUNDAY... * TIMING...NORTHERLY WINDS HAVE DECREASED TO BELOW ADVISORY CRITERIA IN MANY AREAS. HOWEVER...LOCALLY GUSTY CONDITIONS OF OVER 40 MPH CAN STILL BE EXPECTED UNTIL EARLY SUNDAY MORNING IN EXPOSED AREAS AND THROUGH NORTH TO SOUTH ALIGNED CANYONS ALONG THE HIGHER TERRAIN. * WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
307 WWUS75 KFGZ 160622 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1122 PM MST SAT MAR 15 2014 AZZ016>018-161000- /O.CON.KFGZ.WI.Y.0004.000000T0000Z-140316T1000Z/ EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- INCLUDING THE CITIES OF...SHOW LOW...PAYSON 1122 PM MST SAT MAR 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST SUNDAY... * TIMING...LOCALLY GUSTY CONDITIONS OF OVER 40 MPH CAN STILL BE EXPECTED UNTIL EARLY SUNDAY MORNING IN EXPOSED AREAS AND THROUGH NORTH TO SOUTH ALIGNED CANYONS ALONG THE HIGHER TERRAIN. * WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
393 WWUS75 KFGZ 160712 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1212 AM MST SUN MAR 16 2014 AZZ016>018-160815- /O.CAN.KFGZ.WI.Y.0004.000000T0000Z-140316T1000Z/ EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- INCLUDING THE CITIES OF...SHOW LOW...PAYSON 1212 AM MST SUN MAR 16 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. NORTHERLY WINDS HAVE DROPPED BELOW ADVISORY CRITERIA FOR MOST AREAS. LOCALIZED WIND GUSTS FROM 30 TO 45 MPH ARE STILL POSSIBLE ALONG AND NEAR THE EASTERN MOGOLLON RIM...ESPECIALLY FROM PAYSON NORTH. MOST WINDS WILL CONTINUE FROM THE NORTH NORTHEAST AT 10 TO 20 MPH WITH GUSTS FROM 25 TO 35 MPH OVERNIGHT INTO SUNDAY MORNING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 14, 9:55 AM MST, 4 hours 35 minutes earlier.
Area forecast discussion, Mar 14, 9:55 AM MST, 4 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 955 AM MST FRI MAR 14 2014 .SYNOPSIS...EXPECT GUSTY NORTH TO NORTHEAST WINDS TO DEVELOP BY THIS AFTERNOON AND CONTINUE INTO EARLY SUNDAY. MILD DAYTIME TEMPERATURES WILL CONTINUE NEXT WEEK...WITH NO PRECIPITATION EXPECTED. && .DISCUSSION...NORTHERLY WINDS WILL CONTINUE TO INCREASE TODAY AS A SHORTWAVE DIVES SOUTHWARD ACROSS THE 4-CORNERS REGION. LATEST MODELS INDICATE WINDS AT 10 THOUSAND FEET ABOVE SEA LEVEL INCREASING TO 40 TO 60 MPH LATE THIS AFTERNOON THROUGH EARLY SUNDAY MORNING. MIXING WILL BE SUFFICIENT TO PRODUCE SURFACE WINDS OF 20 TO 35 MPH...WITH GUSTS 40 TO 50 MPH LATER THIS AFTERNOON AND EVENING...WITH THE STRONGEST WINDS ACROSS THE EASTERN THIRD OF THE STATE. THE WIND ADVISORY HAS BEEN EXPANDED TO INCLUDE THE EASTERN MOGOLLON RIM AND WHITE MOUNTAINS (SEE PHXNPWFGZ FOR DETAILS). STRONG AND GUSTY NORTHEAST WINDS ARE LIKELY TO PERSIST OVERNIGHT INTO SUNDAY MORNING IN THE DOWNSLOPE AREAS OVER AND JUST SOUTH OF TERRAIN FEATURES. WINDS WILL DIMINISH BY SUNDAY AFTERNOON WITH MODERATING TEMPERATURES. THE NEXT SHORTWAVE AND ASSOCIATED COLD FRONT IS TRENDING STRONGER AND FURTHER SOUTH IN THE LATEST MODELS. IT STILL LOOKS DRY...BUT WINDS ON MONDAY AFTERNOON COULD BECOME STRONG AGAIN...20-30 MPH WITH HIGHER GUSTS. MONDAY ALSO DOES NOT LOOK QUITE AS WARM AS WHAT WAS PREVIOUSLY EXPECTED...AND A 5-10 DEGREE DROP IN TEMPERATURES IS ALSO LIKELY FOR TUESDAY BEHIND THE COLD FRONT. EXPECT A DRY WESTERLY FLOW AND MILD TEMPERATURES FROM WEDNESDAY THROUGH THE END OF NEXT WEEK. && .AVIATION....FOR THE 18Z PACKAGE...EXPECT VFR CONDITIONS THROUGH THE FORECAST PERIOD. N-NE WINDS 20-30G35KTS OVER HIGHER TERRAIN MAINLY FROM KFLG EAST...THEN DECR BWTN 02-04Z. NE WINDS DVLP AGAIN AFT 16Z SUNDAY. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY UNTIL 8 PM MST THIS EVENING FOR AZ PUBLIC ZONES 010-011-013-014-016-017-039-040. && PUBLIC.........JJ AVIATION.......MCS FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Mar 14, 2:30 PM MST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 230 PM MST FRI MAR 14 2014 AZZ010-011-013-014-039-040-151000- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 230 PM MST FRI MAR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AN APPROACHING COLD FRONT WILL BRING STRONG NORTH TO NORTHWEST WINDS TO EASTERN ARIZONA SATURDAY AFTERNOON AND EVENING...AND A WIND ADVISORY HAS BEEN ISSUED. AREAS OF BLOWING DUST COULD ALSO DEVELOP...REDUCING VISIBILITY. SEE THE WIND ADVISORY PRODUCT PHXNPWFGZ FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.